MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. HARD BASE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. HARD BASE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0604580
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a video was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 09/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during a port placement procedure, the device allegedly had fluid leak.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation, one video was provided for review.In the video physician/nurse was performing the leak test with filled syringe and needle.There was leak observed in needle hub.Therefore, based on the video review, the reported fluid leak could be confirmed.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 09/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that prior to a port placement procedure, the device allegedly had fluid leak.There was no patient contact.

Brand Name
M.R.I. HARD BASE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17894615
Report Number3006260740-2023-04573
Device Sequence Number16989209
Product Code LJT
UDI-Device Identifier00801741025877
UDI-Public(01)00801741025877
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0604580
Device Lot NumberREFX4046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown